MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED

Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED
Catalog Number FCEALTMAXX
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between october 1 and december 31, 2025.This vmsr summarizes one malfunction event involving four medline alterra maxx universal beds (catalog number fcealtmaxx).The account reported that the hi/lo motors moved only about one inch at a time and that the foot-section hi/lo motor was sticking and not moving properly.The devices were not returned, so medline could not confirm the reported malfunction.The issue did not occur during use; no patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q4 2025.Associated serial numbers: (b)(6).Associated di: (b)(4).No lot number was available.One malfunction event involving four devices is summarized in this report.No devices were returned to the manufacturer or evaluated.The devices were not labeled for single use.No devices were identified as reprocessed or reused.The account reported that the hi/lo motors on four medline alterra maxx universal beds, catalog number fcealtmaxx, moved only about one inch at a time and that the foot-section hi/lo motor was sticking and not moving properly.During troubleshooting, resets did not resolve the issue, and the same condition occurred when a known-working pendant was tested.When the connecting ports for the head, foot, and hi/lo actuators were switched, the condition reversed.Installation of a working foot-end hi/lo actuator resolved the issue on the tested bed, indicating that replacement actuators were needed.Medline issued replacement actuators, sent a call tag, and requested the samples for examination.Despite follow-up, no sample, photograph, or video was received; therefore, medline quality could not evaluate the devices or confirm the reported malfunction.Finished-good/component trending was performed through review of the last three sop-00032 trend reports, and no trends were identified for material fcealtmaxx and the corresponding defect type.Quality control inspection records were reviewed and showed that all four serial-numbered devices passed the cited inspections.A stock/lot check and label review were not performed for the documented reasons.The supplier and production/qc manager were not notified, and no corrective or preventive action, ecn, or pcn was initiated; divisional quality will determine whether further action is warranted based on monthly and quarterly trending.The investigation result was not confirmed, and the root cause was not established because a sample was required to determine the cause.The division will continue to monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALTERRA MAXX UNIVERSAL BED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50914850
Report Number1417592-2026-51935
Device Sequence Number5394574
Product Code OSI
UDI-Device Identifier10888277651838
UDI-Public10888277651838
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCEALTMAXX
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown